# SDR SWAA051505

- Difficulty date: May 23, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 49,203 hours, 44,382 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FUSELAGE KEEL BEAM CORRODED AT BS 500D TO BS 540, STR 28R.  REPAIRED KEEL BEAM PER SRM.
